# SDR AALA961016

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PAX SEAT ROW 27 CENTER BULKHEAD INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE BY PAX SEAT ROW 27 CENTER BULKHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
